American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(22E60) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Alexander Alldridge. Boundary orbit strata and faces of invariant cones and complex Ol’shanskiĭ semigroups. Trans. Amer. Math. Soc. 363 (2011) 3799-3828. MR 2775828.
Abstract, references, and article information
View Article: PDF

[2] Jan Kubarski. Bott's vanishing theorem for regular Lie algebroids. Trans. Amer. Math. Soc. 348 (1996) 2151-2167. MR 1357399.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] G. I. Lehrer. The space of invariant functions on a finite Lie algebra. Trans. Amer. Math. Soc. 348 (1996) 31-50. MR 1322953.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Mark R. Sepanski. $L\sb 2(q)$ and the rank two Lie groups: their construction in light of Kostant's conjecture . Trans. Amer. Math. Soc. 347 (1995) 3983-4021. MR 1308021.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Zongyi Li. The Mackey obstruction and the coadjoint orbits . Trans. Amer. Math. Soc. 346 (1994) 693-705. MR 1276935.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Charles P. Boyer and O. A. Sánchez-Valenzuela. Lie supergroup actions on supermanifolds . Trans. Amer. Math. Soc. 323 (1991) 151-175. MR 998351.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Allan Berele. Trace identities and $\bf {Z}/2\bf {Z}$-graded invariants . Trans. Amer. Math. Soc. 309 (1988) 581-589. MR 938917.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Dragomir Ž. Đoković. Proof of a conjecture of Kostant . Trans. Amer. Math. Soc. 302 (1987) 577-585. MR 891636.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] S. J. Takiff. Invariant polynomials on Lie algebras of inhomogeneous unitary and special orthogonal groups . Trans. Amer. Math. Soc. 170 (1972) 221-230. MR 0304564.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Joel Zeitlin. Correspondence between Lie algebra invariant subspaces and Lie group invariant subspaces of representations of Lie groups . Trans. Amer. Math. Soc. 167 (1972) 227-242. MR 0297928.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1